# SDR 20001204SH014

- Difficulty date: November 15, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N11130
- Make and model: Cessna R182
- Aircraft serial: R18201940
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 07140594
- Condition: Broken
- Location: Rear Point
- Part time: 6,272 hours
- Component: Copilot Seat, Cessna
- Component part number: 07140592
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ATTACH POINT ON LOWER SEAT WHERE IT ATTACHES TO THE PEDESTAL ASSEMBLY.  ONE SIDE BROKEN OFF THE OTHER SIDE IS CRACKED.  BROKE AT CUT-OUT FOR SEAT PIVOT BRACKET PN 0514060-5.  (X)
